# SDR IPXA1564502

- Difficulty date: January 24, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Broken
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  VERTICAL STAB TO FUSELAGE - RT SIDE - AFT SKATE ANGLE - AFT END OF SKATE ANGLE BROKEN OFF.  REPLACED ANGLE IAW SRM 51-40-05-0G, SRM 51-40-08-0G, AND SRM 51-40-02-0G AND SRM 51-10-02-0G, STEP 9.
